Global existence for elliptic equations with dynamic boundary conditions

Zhaoyang Yin

Research output: Contribution to journalArticlepeer-review

14 Citations (SciVal)

Abstract

We prove under quite general assumptions the global existence of classical solutions for elliptic equations with dynamic boundary conditions.
Original languageEnglish
Pages (from-to)567-574
JournalArchiv der Mathematik
Volume81
Issue number5
DOIs
Publication statusPublished - 2003

Subject classification (UKÄ)

  • Mathematics

Fingerprint

Dive into the research topics of 'Global existence for elliptic equations with dynamic boundary conditions'. Together they form a unique fingerprint.

Cite this